Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 294182, 9 pages
http://dx.doi.org/10.1155/2014/294182
Research Article

Nonspectrality of Certain Self-Affine Measures on

1College of Mathematics and Information Science, Shaanxi Normal University, Xi’an 710062, China
2Applied Mathematics Department, Yuncheng University, Yuncheng Shanxi 044000, China

Received 11 September 2013; Accepted 30 November 2013; Published 8 January 2014

Academic Editor: Natig M. Atakishiyev

Copyright © 2014 Gui-Bao Gao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Gui-Bao Gao, “Nonspectrality of Certain Self-Affine Measures on ,” Abstract and Applied Analysis, vol. 2014, Article ID 294182, 9 pages, 2014. https://doi.org/10.1155/2014/294182.